Complex cobordism and embeddability of CR-manifolds

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)695-708
Number of pages14
JournalMathematical Research Letters
Volume10
Issue number5-6
StatePublished - Sep 2003

Fingerprint

CR Manifold
Embeddability
Cobordism

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Complex cobordism and embeddability of CR-manifolds. / De Oliveira, Bruno.

In: Mathematical Research Letters, Vol. 10, No. 5-6, 09.2003, p. 695-708.

Research output: Contribution to journalArticle

@article{b7cab16128da478985f70b778d8fd611,
title = "Complex cobordism and embeddability of CR-manifolds",
author = "{De Oliveira}, Bruno",
year = "2003",
month = "9",
language = "English (US)",
volume = "10",
pages = "695--708",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "5-6",

}

TY - JOUR

T1 - Complex cobordism and embeddability of CR-manifolds

AU - De Oliveira, Bruno

PY - 2003/9

Y1 - 2003/9

UR - http://www.scopus.com/inward/record.url?scp=0742306044&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0742306044&partnerID=8YFLogxK

M3 - Article

VL - 10

SP - 695

EP - 708

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 5-6

ER -